# SDR AALA2019121329009

- Difficulty date: December 9, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 13,301 hours, 1,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Part number: H3193023
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS OFCR ENTRY DOOR EMERGENCY RELEASE BROKEN, FOUND FLAP COVER FOR MANUAL DOOR RELEASE MISSING HINGE PIN. SUPPLEMENTAL ACTION SECT 4 AND SECT 5: INSTALLED LATCH COVER ON OFCR DOOR. OPS CHK GOOD. (CLOSED)
